Las medidas de f*-divergencia en el diseño secuencial de experimentos en un contexto bayesiano

  1. Domingo Morales González
  2. Leandro Pardo Llorente
  3. Vicente Quesada Paloma
Trabajos de estadística

ISSN: 0213-8190

Year of publication: 1986

Volume: 1

Issue: 2

Pages: 95-109

Type: Article

DOI: 10.1007/BF02863558 DIALNET GOOGLE SCHOLAR lock_openOpen access editor

More publications in: Trabajos de estadística


Cited by

  • Scopus Cited by: 2 (18-09-2023)
  • Dimensions Cited by: 2 (31-03-2023)


(Data updated as of 31-03-2023)
  • Total citations: 2
  • Recent citations: 0


On the basis of the f*-divergence measures (Csiszar, 1967), a sequential selection method of a fixed number of experiments is presented. The work is similar to that one developed by De Groot (1970) with uncertainty functions; however, not only the finite parameter space problem is considered, but the infinite parameter space case as well